# SDR SWAA2021121345437

- Difficulty date: November 17, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737
- Aircraft serial: 32668
- Aircraft time: 49,599 hours, 25,042 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: DELAMINATION NOTED IN 3 AREAS ON THE T/E OF PANEL 561BB BY NDI ON FAULT TTG8Q009AAZ7 ; / [01] PART/MATERIAL IDENTIFIED PER SRM 57-51-01-0I-1 FIG 3 TABLE 3 ITEM 9. 3 AREAS OF DELAMINATION TOTAL 18' L X 1.5' WIDE . & EXCEED THE ALLOWABLE LIMITS AS GIVEN IN SRM 57-51-01-1A-1 PARA 4 B. REPAIRS TO BE PERFORMED IAW SRM 51-70-05-2R-6 PER SRM 57-51-01-2R-1 PARA 4 D TABLE 202 .;
